Journal of the Mathematical Society of Japan

Rough isometries, and combinatorial approximations of geometries of non ∙ compact riemannian manifolds

Masahiko KANAI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 37, Number 3 (1985), 391-413.

Dates
First available: 27 December 2008

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1230395497

Digital Object Identifier
doi:10.2969/jmsj/03730391

Mathematical Reviews number (MathSciNet)
MR0792983

Zentralblatt MATH identifier
0554.53030

Subjects
Primary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20]

Citation

KANAI, Masahiko. Rough isometries, and combinatorial approximations of geometries of non ∙ compact riemannian manifolds. Journal of the Mathematical Society of Japan 37 (1985), no. 3, 391--413. doi:10.2969/jmsj/03730391. http://projecteuclid.org/euclid.jmsj/1230395497.


Export citation